W.Y.C. Chen,
Induced cycle structures of the hyperoctahedral group,
SIAM J. Discrete Math. 6 (1993) 353-362.

Cited by


  1. N.H.F. Beebe, A complete bibliography of publications in the SIAM Journal on Discrete Mathematics, Preprint.

  2. J. Brandts and A. Cihangir, Conuting triangles that share their vertices with the unit n-cube, In: Conference Applications of Mathematics 2013 in honor of the 70th birthday of Karel Segeth, 1-12.

  3. J. Brandts and A. Cihangir, Enumeration and investigation of acute 0/1-simplices modulo the action of the hyperoctahedral group, Spec. Matrices 5 (2017) 158-201.

  4. W.Y.C. Chen and P.L. Guo, Equivalence classes of full-dimensional 0/1-polytopes with many vertices, Discrete Comput. Geom. 52 (2014) 630-662.

  5. W.Y. C. Chen and J.D. Louck, Necklaces, MSS sequences, and DNA sequences, Adv. in Appl. Math. 18(1) (1997) 18-32.

  6. W.Y.C. Chen, R.L. Tang and A.F.Y. Zhao, Derangement polynomials and excedances of type B, Electron. J. Combin. 16 (2009) Research Paper 15, 16 pp.

  7. W.Y.C. Chen and D.C. Torney, Equivalence classes of matchings and lattice-square designs, Discrete Appl. Math. 145 (2005) 349-357.

  8. D. Condon, S. Coskey, L. Serafin and C. Stockdale, On generalizations of separating and splitting families, Electron. J. Combin. 23 (2016) Paper 3.36, 19 pp.

  9. L. Cusick, Finite groups of derangements on the n-cube, Ars Comb. 116 (2014) 289-302.

  10. F. Delaplace, Analogous dynamics of Boolean network, arXiv:1411.6135.

  11. R. Edwards and L. Glass, Combinatorial explosion in model gene networks, Chaos 10 (2000) 691-704.

  12. G. Gordon and E. Mcmahon, Moving faces to other places: facet derangements, Amer. Math. Monthly 117 (2010) 865-880.

  13. P. Mongelli, Excedances in classical and affine Weyl groups, J. Combin. Theory Ser. A 120 (2013) 1216-1234.

  14. P.C. Ojha, Enumeration of linear threshold functions from the lattice of hyperplane intersections, IEEE Transactions on Neural Networks, 11 (2000) 839-850.

  15. M. Ramras, Congestion-free optimal routings of hypercube automorphisms, SIAM J. Discrete Math. 10 (1997) 201-208.

  16. K.A. Sakallah, Symmetry and satisfiability, In: Handbook of Satisfiability, 289-338, IOS Press, 2009.